中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Distribution of topological defects on axisymmetric surface
作者: Si Tie-Yan ;  Duan Yi-Shi
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2006
卷号: 46, 期号:2, 页码:319-322
关键词: LIQUID-CRYSTALS ;  LIPID BILAYERS ;  VESICLES
学科分类: Physics
通讯作者: Si, TY , Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China
英文摘要: We propose a general method of determining the distribution of topological defects on axisymmetric surface, and study the distribution of topological defects on biconcave-discoid surface, which is the geometric configuration of red blood cell. There are three most possible cases of the distribution of the topological defects on the biconcave surface: four defects charged with 1/2, two defects charged with +1, or one defect charged with 2. For the four defect charged with 1/2, they sit at the vertices of a square imbedded in the equator of biconcave surface.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000240123000028
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5925
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Distribution of Topological Defects on Axisymmetric Surface.pdf(209KB)----开放获取View Download

Recommended Citation:
Si Tie-Yan,Duan Yi-Shi. Distribution of topological defects on axisymmetric surface[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2006,46(2):319-322.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Si Tie-Yan]'s Articles
 [Duan Yi-Shi]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Si Tie-Yan]‘s Articles
 [Duan Yi-Shi]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Distribution of Topological Defects on Axisymmetric Surface.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace